# SDR VNAA20250116057

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Channel
- Part number: CC67094223
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT RUDDER FEEL UNIT CHANNEL CC670-94223 REQUIRES REMOVAL DUE TO DOUBLE DRILLED HOLE. CORRECTIVE ACTION: REMOVED PILOT RUDDER FEEL UNIT LWR CHANNEL CC670-94223 IAW CRJ 700 AMM 27-21-05-000-801-A01 FABRICATED RUDDER PEDAL SUPPORT CHANNEL PN: CC670-94223-3 IAW CRJ-700 SRM 51-24-16-001-001-A01 AND 51-24-36-001-001-A01. REFERENCE DRAWING CC670-94223 FOR MATERIAL SPECIFICATIONS AND DIMENSIONS. INSTALLED RUDDER PEDAL SUPPORT CHANNEL P/N CC670-94223-3 IAW CRJ 700 SRM 51-42-02-001-001-A01
